Join the 'Macrodantin' group to help and get support from people like you.
We found 27 questions associated with the 'Macrodantin' topic.
Posted 15 Jan 2014 by • 3 answers
Posted 18 Jul 2011 by • 1 answer
I am allergic to sulfa drugs and had a severe reaction to nitrofurantoin after taking 14 days. It occured a couple of days later.
Posted 15 Jun 2010 by • 3 answers
the prescription of microdantin that i have has expired. However, I was told by a medical person that drugs do not expire? Would I be able to take this prescription?
Posted 18 Mar 2011 by • 3 answers
Compatibility of administering the medications together and not causing a problem with the clotting times of the coumadin?
Posted 15 Jul 2010 by • 2 answers
Have been taking for over 24 hours with no improvement. Am I simply being impatient? In the past Cipro improved my condition overnight, but after a ten day course, this time, all of my symptoms returned within a few days, hence the switch to the new (actually old standby) pharmaceutical.
Macrodantin - I have a rash all over my arms,legs and feet which was worse after I took a tablet at?
Posted 30 Sep 2012 by • 3 answers
... night. I have the bluish tinge in my nails and fingers, I stopped taking the tablet and the rash has stopped itching, I have a really bad cough and shortness of breath an a burnt furrie tongue and mouth throat and gums. every time I cough I am wetting myself everywhere. I sound like a real ...
Posted 13 Jul 2018 by • 1 answer
So this is my second day of taking macrodantin (50mg x4 daily) for suspected bladder infection. Apart from the usual “antibiotic tummy feeling” I started to get (today) shivers (as if I’d a fever - but I don’t). Is there a connection between the drug and chills?
Posted 3 Mar 2010 by • 1 answer
I was taking Nyquil, Albuterol inhaler, Vicodin, Phenergan and Macrodantin; all of which were doctor prescribed. I had to take a drug test which resulted in a false positive of Methamphetamine/Amphetamine, which I absolutely was not taking any such types of street drugs whatsoever. Could this be ...
Posted 13 Apr 2010 by • 2 answers
Posted 15 Jun 2013 by • 1 answer
I am probably like a lot of you here. I have been getting chronic UTIs, normally from intercourse, for many, many years. 8 years ago my OB/GYN refused to treat them anymore, and referred me to a urologist. The uro. did a multitude of tests, 2 dilations, but I kept getting UTIs, at least 4 times a ...
Posted 21 Jan 2014 by • 1 answer
Posted 6 Feb 2014 by • 3 answers
my wife has had all side effects listed while taking microdantin. what other antibiotic could be prescribed for a UTI that is effective to treat the UTI
Posted 13 Sep 2009 by • 1 answer
When I first started taking Macrodantin about 5 days ago, it makes me very sleepy and nauseated. I have also devoloped a purple rash on my upper back where my shoulder blades are. Is this normal? Should I discontinue the usage of this medication, or will these side effects eventually diminish?
Posted 8 Nov 2009 by • 1 answer
Those taking Macrodantin after intercourse.How many pills and for how many days?
Posted 29 Jan 2011 by • 3 answers
Related Condition Support Groups
Macrodantin Patient Information at Drugs.com
- Macrodantin Information for Consumers
- Macrodantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrodantin (detailed)